Log in to save to my catalogue

Analysis of F-contractions in function weighted metric spaces with an application

Analysis of F-contractions in function weighted metric spaces with an application

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_328eb506a6614eaaa96ede3703657aeb

Analysis of F-contractions in function weighted metric spaces with an application

About this item

Full title

Analysis of F-contractions in function weighted metric spaces with an application

Publisher

Warsaw: De Gruyter

Journal title

Open mathematics (Warsaw, Poland), 2020-06, Vol.18 (1), p.582-594

Language

English

Formats

Publication information

Publisher

Warsaw: De Gruyter

More information

Scope and Contents

Contents

In this work, we show that the existence of fixed points of
contraction mappings in function weighted metric spaces can be ensured without third condition
imposed on Wardowski function
. The present article investigates (common) fixed points of rational type
-contractions for single-valued mappings. The article employs Jleli and Samet’s...

Alternative Titles

Full title

Analysis of F-contractions in function weighted metric spaces with an application

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_328eb506a6614eaaa96ede3703657aeb

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_328eb506a6614eaaa96ede3703657aeb

Other Identifiers

ISSN

2391-5455

E-ISSN

2391-5455

DOI

10.1515/math-2020-0035

How to access this item